Join the 'Vemurafenib' group to help and get support from people like you.
We found 5 questions associated with the 'Vemurafenib' topic.
Posted 18 Jul 2013 by • 2 answers
when on Zelboraf is it normal to be tired a lot vomit some days and just want to sleep a lot is the zelboraf meant to shrink tumors or block the growth
Posted 15 Apr 2013 by • 1 answer
I have been taken this drug for 3.5 months,, i have lost my hair,and Feel sick all the time, diareaah, and a rash... Is there anyone i can talk to about the drug and its side affects. And perhaps going through the same thing.? Frances
Posted 18 Mar 2013 by • 1 answer
Posted 16 Aug 2012 by • 2 answers
He is having some pretty debilitating side effects. On and off during the day he feels like he has a bad case of the flu-chills, such sore feet he can hardly walk, and other joint pain. Add to that the fatigue and rash. Are there ways to cope with the effects. They have already reduced his dose a ...
Posted 30 Jun 2012 by • 1 answer
does anyone know which ointment my husband can use for the rash as well as?joint pains caused by vemurafenib (Zelboraf) which will not affect the treatment?